# SDR ASAA2019081963411

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,389 hours, 12,994 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 5755
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 43,380 hours, 12,992 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 TANK REFUEL PANEL IND DOES NOT SHOW TANK IDENTIFIER. GROUNDED - YES. REMOVED + REPLACED #2 TANK REFUEL PANEL IND. OPS TEST NORMAL. REF B737-800 AMM 28-41-61/401.
